# SDR AU510002107

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 3925308
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BLEED AIR PRESSURE REGULATING AND SHUTOFF VALVE (PRSOV) FAULTY.
